MathSciNet Relay Station
MathSciNet bibliographic data
MR1876912 60F05 (60G52)
Ait Ouahra, M.; Eddahbi, M. Théorèmes limites pour certaines fonctionnelles associées aux processus stables sur l'espace de Hölder. (French) [Limit theorems for certain functionals associated with stable processes in Hölder space] Publ. Mat. 45 (2001), no. 2, 371–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement